Free Access
Volume 5, 2000
Page(s) 369 - 393
Published online 15 August 2002
  1. M. Amar, G. Bellettini and S. Venturini, Integral representation of functionals defined on curves of W1,p. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998) 193-217. [MathSciNet] [Google Scholar]
  2. L. Ambrosio, O. Ascenzi and G. Buttazzo, Lipschitz regularity for minimizers of integral functionals with highly discontinuous integrands. J. Math. Anal. Appl. 142 (1989) 301-316. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.-P. Aubin, Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions. Advances in Mathematics, Supplementary Studies, edited by L. Nachbin (1981) 160-232. [Google Scholar]
  4. J.-P. Aubin, A survey of viability theory. SIAM J. Control Optim. 28 (1990) 749-788. [CrossRef] [MathSciNet] [Google Scholar]
  5. J.-P. Aubin, Viability Theory. Birkhäuser, Boston (1991). [Google Scholar]
  6. J.-P. Aubin, Optima and Equilibria. Springer-Verlag, Berlin, Grad. Texts in Math. 140 (1993). [Google Scholar]
  7. J.-P. Aubin and A. Cellina, Differential Inclusions. Springer-Verlag, Berlin, Grundlehren Math. Wiss. 264 (1984). [Google Scholar]
  8. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis. Wiley & Sons, New York (1984). [Google Scholar]
  9. J.-P. Aubin and H. Frankowska, Set-Valued Analysis. Birkhäuser, Boston (1990). [Google Scholar]
  10. E.N. Barron and R. Jensen, Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex Hamiltonian. Comm. Partial Differential Equations 15 (1990) 1713-1742. [MathSciNet] [Google Scholar]
  11. J.W. Bebernes and J.D. Schuur, The Wazewski topological method for contingent equations. Ann. Mat. Pura Appl. 87 (1970) 271-280. [CrossRef] [MathSciNet] [Google Scholar]
  12. G. Buttazzo, Semicontinuity, Relaxation and Integral Representation Problems in the Calculus of Variations. Longman, Harlow, Pitman Res. Notes Math. Ser. (1989). [Google Scholar]
  13. L. Cesari, Optimization Theory and Applications. Problems with Ordinary Differential Equations. Springer-Verlag, Berlin, Appl. Math. 17 (1983). [Google Scholar]
  14. B. Cornet, Regular properties of tangent and normal cones. Cahiers de Maths. de la Décision No. 8130 (1981). [Google Scholar]
  15. M.G. Crandall, P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983) 1-42. [CrossRef] [MathSciNet] [Google Scholar]
  16. G. Dal Maso and L. Modica, Integral functionals determined by their minima. Rend. Sem. Mat. Univ. Padova 76 (1986) 255-267. [MathSciNet] [Google Scholar]
  17. C. Dellacherie, P.-A. Meyer, Probabilités et potentiel. Hermann, Paris (1975). [Google Scholar]
  18. H. Frankowska, L'équation d'Hamilton-Jacobi contingente. C. R. Acad. Sci. Paris Sér. I Math. 304 (1987) 295-298. [Google Scholar]
  19. H. Frankowska, Optimal trajectories associated to a solution of contingent Hamilton-Jacobi equations. Appl. Math. Optim. 19 (1989) 291-311. [CrossRef] [MathSciNet] [Google Scholar]
  20. H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations, in Proc. of IEEE CDC Conference. Brighton, England (1991). [Google Scholar]
  21. H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 31 (1993) 257-272. [CrossRef] [MathSciNet] [Google Scholar]
  22. H. Frankowska, S. Plaskacz and T. Rzezuchowski, Measurable viability theorems and Hamilton-Jacobi-Bellman equation. J. Differential Equations 116 (1995) 265-305. [Google Scholar]
  23. G.N. Galbraith, Extended Hamilton-Jacobi characterization of value functions in optimal control. Preprint Washington University, Seattle (1998). [Google Scholar]
  24. H.G. Guseinov, A.I. Subbotin and. V.N. Ushakov, Derivatives for multivalued mappings with application to game-theoretical problems of control. Problems Control Inform. 14 (1985) 155-168. [Google Scholar]
  25. A.D. Ioffe, On lower semicontinuity of integral functionals. SIAM J. Control Optim. 15 (1977) 521-521 and 991-1000. [CrossRef] [Google Scholar]
  26. C. Olech, Weak lower semicontinuity of integral functionals. J. Optim. Theory Appl. 19 (1976) 3-16. [CrossRef] [Google Scholar]
  27. T. Rockafellar, Proximal subgradients, marginal values and augmented Lagrangians in nonconvex optimization. Math. Oper. Res. 6 (1981) 424-436. [CrossRef] [MathSciNet] [Google Scholar]
  28. T. Rockafellar and R. Wets, Variational Analysis. Springer-Verlag, Berlin, Grundlehren Math. Wiss. 317 (1998). [Google Scholar]
  29. A.I. Subbotin, A generalization of the basic equation of the theory of the differential games. Soviet. Math. Dokl. 22 (1980) 358-362. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.